# SDR 2006UALA02248

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 29,158 hours, 11,129 cycles
- Engine: Iae V2522A5
- System (JASC): 3800 · Water and Waste System
- Part: Motor
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD LAV TOILET FLUSH MOTOR RUNS CONTINUOUSLY.  REPLACED TOILET ASSEMBLY IN FORWARD LAV.  FLUSHES NORMALLY.
